Bibtex de la publication

@Article{ So1987.1,
author = {Soloviev, Sergei},
title = "{On natural trasformations of distinguished functors and their superpositions in certain closed categories.}",
journal = {Journal of Pure and Applied Algebra},
publisher = {Elsevier},
address = {},
year = {1987},
volume = {47},
pages = {181--204},
language = {anglais},
keywords = {natural transformations, closed categories},
abstract = {Probably the first attempt to describe all natural transformations between two superpositions of tensor product and internal hom-functor in certain closed categories. Main condition: tensor unit a generator in a given category. Main result: full description in case of compact closed categories (e.g., finitely generated projective modules). Partial description (for certain superpositions only) for Symmetric Monoidal Closed Categories in general.}